Wydawnictwo medyczne Cornetis

Medical publisher

+48 71/ 792 80 77 sekretariat@cornetis.pl

Offer for publishers - CORPRESS SYSTEM

Articles

Title: Toxic epidermal necrolysis and Stevens-Johnson's overlap syndrome - report of a case of 4.5 year old girl treated with lamotrygine

Author:
Małgorzata Kozowicz, Joanna Kasznia-Kocot, Bożena Kordys-Darmolińska, Halina Woś, Ewa Luchowska-Zbieralska, Anna Staszewska-Kwak
Language:
PL
Journal:
Pediatric Review
Year:
2006
Volume:
36
Number:
2
Start page:
160
Final page:
163
ISSN:
0137-723X
Keywords:
Stevens-Johnsons syndrome, toxic epidermal necrolysis, lamotrygine
Read

Stevens-Johnson syndrome, toxic epidermal necrolysis and overlap syndrome are one of the most serious forms of erythema mul-tiforme. Among various etiological factors there are viral infections and adverse drug effects. The paper presents a case of a 4,5--year-old girl with overlap syndrome following treatment with lamotrygine for drug-resistant epilepsy. During hospitalization, the patient revealed full clinical image of skin changes. Rapid withdrawal of lamotrygine, treatment of the patient with antibiotics and systemic corticosteroids, balanced fluid administration and local treatment, led to quick recovery.